# SDR C2XA10SH372

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 29,523 hours, 21,941 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK NR 1 ENGINE FORWARD LOWER YOKE FORWARD FLANGE CRACKED.  MAINTENANCE REMOVED AND REPLACED NR1 ENGINE FORWARD LOWER YOKE FITTING IAW EC5450-01028.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
